Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 169, NWS Lincoln, IL

May 24, 2006Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 24, 2006, 6:33 PM CDT for Jasper County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 24, 2006, 6:33 PM CDT (23:33 UTC)
Expired
May 24, 2006, 7:15 PM CDT
In force
42 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Jasper County, IL

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:46 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1421 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:00 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, May 24, 3:00 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT WED MAY 24 2006

.DISCUSSION...
MAIN CONCERN IN THIS FORECAST CYCLE IS THE CONVECTION EXPECTED TO
FIRE OVER REGION TODAY AND TONIGHT...LINGERING INTO THURSDAY NIGHT.
THEN DRY CONDITIONS THROUGH THE REST OF THE PERIOD.

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
MOISTURE CHANNEL SATELLITE IMAGERY SHOWS UPPER LOW CENTER IN
SOUTHEASTERN ND WITH RAPID DRYING SEEN BEHIND SIGNIFICANT SHORTWAVE
ROTATING EAST OVER IA. THIS SHORTWAVE EXTENDED FROM SOUTHEAST MN
OVER EASTERN IA TO NORTH CENTRAL MO. THIS EASTWARD ROTATION SHOULD
CONTINUE TO ENHANCE THE UPPER LEVEL DIFLUENCE OVER A CONTINUING
DESTABLIZING AIRMASS. NORTH-SOUTH MOISTURE AXIS IS OVER CENTRAL MO
IN LOW LEVELS. EASTERN EDGE OF THE DEEPER LOW LEVEL MOISTURE
CONTINUED TO ADVECT EAST INTO THE CWA...AS THE SURFACE DEW POINTS
CONTINUE TO INCREASE. 18Z UPPER AIR RUN AT ILX CONTINUES TO SHOW
COULD WINDS ALOFT THOUGH THE SHEAR IS LIMITED...OTHER THAN AT THE
LOWEST LAYERS. EXPECT SEVERE POTENTIAL IN THE NORTHERN 2/3 OF CWA IN
THE AFTERNOON/EVENING WITH THE UPPER LEVEL WAVE MOVING
THROUGH...DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT WITH A
ISOLATED TORNADO POSSIBLE. LATER DEVELOPMENT POSSIBLE THIS EVENING
TO MOVE INTO SOUTHEAST CWA WITH LOW LEVEL JET TO STRENGTHEN OVER
SOUTHERN MO.

AS THE SURFACE LOW MOVES INTO THE STATE OVERNIGHT AND THROUGH THE
DAY THURSDAY...THE FOCUS OF POSSIBLE REDEVELOPMENT SHIFTS TO
SOUTHEAST SECTIONS OF THE CWA AHEAD OF THE FRONT.

LONG TERM...SATURDAY THROUGH WEDNESDAY...
EXTENDED MODELS ARE VERY SIMILAR IN PROG OF BUILDING OF UPPER RIDGE
OVER CENTRAL US. THE RIDGE WILL AID IN HOLDING THE SURFACE FRONTAL
ZONE OFF TO THE WEST THROUGH THE PERIOD. THERE MAY BE CONVECTION TO
FIRE ON THE FRONT AND DRIFT INTO THE WARNING AREA...HOWEVER IS STILL
TOO EARLY TO CARRY THESE POPS. THEREFORE...WILL STAY WITH MAINLY DRY
EXTENDED PERIODS. NO SIGNIFICANT CHANGES MADE TO THE GRIDS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

GOETSCH
Hazardous weather outlook, May 24, 11:07 AM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1107 AM CDT WED MAY 24 2006

ILZ027>031-036>038-040>057-061>063-066>068-071>073-251200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
1107 AM CDT WED MAY 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL APPROACH THE AREA TODAY AND INTERACT WITH WARM
MOIST AIR FROM THE GULF OF MEXICO. THIS COMBINATION WILL PRODUCE
THUNDERSTORMS ACROSS THE AREA TODAY AND INTO TONIGHT. THERE IS A
SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE. THE PRIMARY
RISK OF SEVERE WEATHER WILL BE LARGE HAIL AND DAMAGING WINDS.
AN ISOLATED TORNADO LATER IS ALSO POSSIBLE THIS AFTERNOON AND
INTO THIS EVENING WEST OF INTERSTATE 55.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE THURSDAY AND THURSDAY NIGHT
AS A WEAK SYSTEM MOVES THROUGH THE AREA. AT THIS TIME...NONE OF
THESE STORMS ARE EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND INTO TONIGHT.

HJS

In the hours before

Local storm report, May 24, 5:06 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
506 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND DMG     HUDSON                  40.61N 88.99W
05/24/2006                   MCLEAN             IL   EMERGENCY MNGR

            FIVE 3 FOOT DIAMETER TREES DOWN.

0406 PM     TSTM WND DMG     WASHBURN                40.92N 89.29W
05/24/2006                   WOODFORD           IL   EMERGENCY MNGR

            6 INCH DIAMETER TREE DOWN.

0345 PM     TSTM WND DMG     DUNFERMLINE             40.49N 90.03W
05/24/2006                   FULTON             IL   EMERGENCY MNGR

            SIX 1 TO 3 FOOT DIAMETER TREES SNAPPED.

0433 PM     HAIL             1 S TAYLORVILLE         39.51N 89.26W
05/24/2006  M0.88 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0350 PM     TSTM WND DMG     ROME                    40.88N 89.51W
05/24/2006                   PEORIA             IL   CO-OP OBSERVER

            TREE LIMBS DOWN IN ROME. POWER LINES DOWN. FENCE BLOWN IN
            AT A BASEBALL FIELD AND DAMAGE TO STRUCTURES AT THE
            FIELD.

0425 PM     TSTM WND DMG     4 E WASHBURN            40.92N 89.22W
05/24/2006                   WOODFORD           IL   EMERGENCY MNGR

            18 FOOT DIAMETER GRAIN SILO DESTROYED.

0425 PM     TSTM WND DMG     1 SE WASHBURN           40.91N 89.28W
05/24/2006                   WOODFORD           IL   EMERGENCY MNGR

            18 INCH DIAMTER TREE DOWN.

&&

SCHAFFER
Local storm report, May 24, 5:14 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     2 SE CLINTON            40.13N 88.93W
05/24/2006                   DE WITT            IL   EMERGENCY MNGR

            2 OR 3 LARGE TREES DOWN ON ROUTE 54 BETWEEN CLINTON AND
            THE CLINTON POWER STATION.

&&

SCHAFFER
Local storm report, May 24, 5:41 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
541 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TORNADO          3 W COOKS MILL          39.58N 88.47W
05/24/2006                   MOULTRIE           IL   EMERGENCY MNGR

            TRAINED SPOTTERS REPORT TORNADO 3 MI WEST OF COOKS MILL
            AT COUNTY ROADS 300 EAST AND 1200 NORTH. RELAYED VIA
            COLES COUNTY ESDA.

&&

SCHAFFER
Local storm report, May 24, 5:45 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
545 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TORNADO          1 S ARCOLA              39.67N 88.30W
05/24/2006                   DOUGLAS            IL   EMERGENCY MNGR

&&

SCHAFFER
Local storm report, May 24, 5:49 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
549 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND DMG     6 SE LEWISTOWN          40.34N 90.07W
05/24/2006                   FULTON             IL   LAW ENFORCEMENT

            SHERIFF REPORTED 4 TREES DOWN ON IL ROUTE 78 6 MILES SE
            OF LEWISTOWN

0310 PM     HAIL             1 W ST. DAVID           40.49N 90.07W
05/24/2006  E3.00 INCH       FULTON             IL   EMERGENCY MNGR

            2.5 INCH TO 3 INCH HAIL...DURATION OF HAIL...5 MINUTES

0312 PM     HAIL             LEWISTOWN               40.40N 90.16W
05/24/2006  E1.00 INCH       FULTON             IL   EMERGENCY MNGR

            REPORT FROM FULTON COUNTY EMERGENCY MANAGER

0314 PM     HAIL             ST. DAVID               40.49N 90.05W
05/24/2006  E1.75 INCH       FULTON             IL   TRAINED SPOTTER

            REPORT FROM TRAINED SPOTTER

0317 PM     HAIL             ST. DAVID               40.49N 90.05W
05/24/2006  E1.00 INCH       FULTON             IL   EMERGENCY MNGR

            QUARTER SIZED HAIL IN ST DAVID

0325 PM     HAIL             CANTON                  40.56N 90.04W
05/24/2006  M1.75 INCH       FULTON             IL   EMERGENCY MNGR

0325 PM     TSTM WND DMG     CANTON                  40.56N 90.04W
05/24/2006                   FULTON             IL   EMERGENCY MNGR

            LIMBS AND POWERLINES DOWN ON IL ROUTE 9

0330 PM     TSTM WND DMG     HANNA CITY              40.69N 89.79W
05/24/2006                   PEORIA             IL   PUBLIC

            LARGE TREE LIMBS DOWN...PUBLIC REPORT VIA SHERIFF

0330 PM     TSTM WND DMG     3 E PLEASANT PLAINS     39.87N 89.86W
05/24/2006                   SANGAMON           IL   EMERGENCY MNGR

            POWERLINES DOWN ALONG ROUTE 125 3 MILES EAST OF PLEASANT
            PLAINS

0334 PM     HAIL             2 W TRIVOLI             40.69N 89.92W
05/24/2006  E1.00 INCH       PEORIA             IL   EMERGENCY MNGR

            HAIL AT THE CORNER OF STONE SCHOOL ROAD AND IL ROUTE 116

0339 PM     TSTM WND GST     TREMONT                 40.53N 89.49W
05/24/2006  M65.00 MPH       TAZEWELL           IL   EMERGENCY MNGR

            MEASURED AT EOC

0342 PM     TSTM WND GST     1 S MACKINAW            40.52N 89.36W
05/24/2006  E60.00 MPH       TAZEWELL           IL   TRAINED SPOTTER

            FROM SIGNIFICANT WEATHGER OBSERVER NETWORK

0343 PM     TSTM WND GST     2 E HOPEDALE            40.42N 89.38W
05/24/2006  M70.00 MPH       TAZEWELL           IL   EMERGENCY MNGR

            AT IL ROUTE 122 AND BEEMACK ROAD

0344 PM     TSTM WND GST     MACKINAW                40.53N 89.36W
05/24/2006  M60.00 MPH       TAZEWELL           IL   LAW ENFORCEMENT

            MEASURED BY MACKINAW PD

0345 PM     TSTM WND DMG     DUNFERMLINE             40.49N 90.03W
05/24/2006                   FULTON             IL   EMERGENCY MNGR

            SIX 1 TO 3 FOOT DIAMETER TREES SNAPPED.

0345 PM     TSTM WND DMG     MACKINAW                40.53N 89.36W
05/24/2006                   TAZEWELL           IL   CO-OP OBSERVER

            5 TO 12 INCH TREE LIMBS DOWN IN MAKCINAW. SEVERAL HIGHWAY
            SIGNS BLOWN DOWN ON ROUTE 9 NEAR MAKCINAW. SHINGLES OFF
            OF A HOUSE 1 MILE EAST OF MACKINAW.

0350 PM     TSTM WND DMG     ROME                    40.88N 89.51W
05/24/2006                   PEORIA             IL   CO-OP OBSERVER

            TREE LIMBS DOWN IN ROME. POWER LINES DOWN. FENCE BLOWN IN
            AT A BASEBALL FIELD AND DAMAGE TO STRUCTURES AT THE
            FIELD.

0350 PM     TSTM WND DMG     STANFORD                40.43N 89.22W
05/24/2006                   MCLEAN             IL   EMERGENCY MNGR

            ROOF DAMAGE IN STANFORD.

0356 PM     TSTM WND GST     3 N EUREKA              40.76N 89.28W
05/24/2006  M76.00 MPH       WOODFORD           IL   EMERGENCY MNGR

            50 MPH SUSTAINED...DUST AND DEBRIS IN THE AIR

0359 PM     TSTM WND DMG     EUREKA                  40.72N 89.28W
05/24/2006                   WOODFORD           IL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN THE CITY OF EUREKA.

0403 PM     TSTM WND DMG     ROME                    40.88N 89.51W
05/24/2006                   PEORIA             IL   EMERGENCY MNGR

            8 INCH TREE LIMB DOWN.

0405 PM     TSTM WND DMG     1 SSE WASHBURN          40.91N 89.28W
05/24/2006                   WOODFORD           IL   EMERGENCY MNGR

            POWER LINES DOWN IN WASHBURN.

0406 PM     TSTM WND DMG     WASHBURN                40.92N 89.29W
05/24/2006                   WOODFORD           IL   EMERGENCY MNGR

            6 INCH DIAMETER TREE DOWN.

0406 PM     TSTM WND DMG     HUDSON                  40.61N 88.99W
05/24/2006                   MCLEAN             IL   EMERGENCY MNGR

            FIVE 3 FOOT DIAMETER TREES DOWN.

0406 PM     TSTM WND DMG     HUDSON                  40.61N 88.99W
05/24/2006                   MCLEAN             IL   EMERGENCY MNGR

            SMALL STRUCTURES DAMAGED IN HUDSON.

0410 PM     TSTM WND DMG     GRIDLEY                 40.74N 88.88W
05/24/2006                   MCLEAN             IL   AMATEUR RADIO

            LARGE TREES DOWN IN GRIDLEY.

0413 PM     TSTM WND DMG     SW TOLUCA               41.01N 89.13W
05/24/2006                   MARSHALL           IL   EMERGENCY MNGR

            POWER LINES DOWN SOUTHWEST OF TOLUCA.

0413 PM     HAIL             TOLUCA                  41.01N 89.13W
05/24/2006  M0.88 INCH       MARSHALL           IL   EMERGENCY MNGR

0420 PM     TSTM WND DMG     WAYNESVILLE             40.24N 89.12W
05/24/2006                   DE WITT            IL   EMERGENCY MNGR

            TREE DOWN ON A CAR AND FENCE. POWER LINES DOWN.

0420 PM     TSTM WND DMG     5 NE LACON              41.07N 89.34W
05/24/2006                   MARSHALL           IL   EMERGENCY MNGR

            POWER LINES DOWN ON A CAR.

0423 PM     TSTM WND DMG     PALMER                  39.46N 89.41W
05/24/2006                   CHRISTIAN          IL   EMERGENCY MNGR

            POWER LINES DOWN IN PLAMER.

0425 PM     TSTM WND DMG     1 SE WASHBURN           40.91N 89.28W
05/24/2006                   WOODFORD           IL   EMERGENCY MNGR

            18 INCH DIAMTER TREE DOWN.

0425 PM     TSTM WND DMG     4 E WASHBURN            40.92N 89.22W
05/24/2006                   WOODFORD           IL   EMERGENCY MNGR

            18 FOOT DIAMETER GRAIN SILO DESTROYED.

0427 PM     TSTM WND DMG     EDINBURG                39.66N 89.39W
05/24/2006                   CHRISTIAN          IL   EMERGENCY MNGR

            POWER LINES DOWN.

0427 PM     TSTM WND DMG     MORRISONVILLE           39.42N 89.46W
05/24/2006                   CHRISTIAN          IL   EMERGENCY MNGR

            POWER LINES DOWN.

0433 PM     HAIL             1 S TAYLORVILLE         39.51N 89.26W
05/24/2006  M0.88 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0457 PM     TSTM WND DMG     2 SE CLINTON            40.13N 88.93W
05/24/2006                   DE WITT            IL   EMERGENCY MNGR

            2 OR 3 LARGE TREES DOWN ON ROUTE 54 BETWEEN CLINTON AND
            THE CLINTON POWER STATION.

0535 PM     TORNADO          1 S ARCOLA              39.67N 88.30W
05/24/2006                   DOUGLAS            IL   EMERGENCY MNGR

0535 PM     TORNADO          3 W COOKS MILL          39.58N 88.47W
05/24/2006                   MOULTRIE           IL   EMERGENCY MNGR

            TRAINED SPOTTERS REPORT TORNADO 3 MI WEST OF COOKS MILL
            AT COUNTY ROADS 300 EAST AND 1200 NORTH. RELAYED VIA
            COLES COUNTY ESDA.

0539 PM     TSTM WND GST     1 E MATTOON             39.48N 88.35W
05/24/2006  E70.00 MPH       COLES              IL   EMERGENCY MNGR

            60-70 MPH REPORTED BY COLES COUNTY EOC.

0545 PM     TSTM WND GST     1 SW CHARLESTON         39.47N 88.19W
05/24/2006  E60.00 MPH       COLES              IL   AIRPLANE PILOT

            50-60 MPH WINDS REPORTED BY SPOTTER. FROM COLES COUNTY
            EOC.

&&

OUSLEY
Local storm report, May 24, 5:57 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
557 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     3 W PANA                39.39N 89.13W
05/24/2006                   CHRISTIAN          IL   CO-OP OBSERVER

            WIND DAMAGE IN ROSAMOND...NUMEROUS TREES BLOWN DOWN AND
            SIDING ON HOUSE DAMAGE. BETWEEN 450 AND 505 PM.

0430 PM     TSTM WND DMG     2 NW CHENOA             40.76N 88.75W
05/24/2006                   LIVINGSTON         IL   CO-OP OBSERVER

            BUILDING AND TREE DAMAGE.

&&

OUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 2:44 PM CDTSevere Thunderstorm WarningILXFulton46 min
May 24, 2:59 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon46 min
May 24, 3:23 PM CDTSevere Thunderstorm WarningILXTazewell50 min
May 24, 3:26 PM CDTSevere Thunderstorm WarningILXPeoria49 min
May 24, 3:33 PM CDTSevere Thunderstorm WarningILXFulton, Mason34 min
May 24, 3:47 PM CDTSevere Thunderstorm WarningILXMcLean, Woodford43 min
May 24, 3:55 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon50 min
May 24, 3:59 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford46 min
May 24, 4:27 PM CDTSevere Thunderstorm WarningILXMacon, Shelby63 min
May 24, 4:42 PM CDTSevere Thunderstorm WarningILXChristian33 min
May 24, 4:49 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt56 min
May 24, 4:53 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean32 min
May 24, 4:59 PM CDTSevere Thunderstorm WarningILXShelby31 min
May 24, 5:06 PM CDTSevere Thunderstorm WarningILXChampaign54 min
May 24, 5:09 PM CDTSevere Thunderstorm WarningILXColes, Douglas66 min
May 24, 5:13 PM CDTTornado WarningILXMoultrie, Shelby32 min
May 24, 5:24 PM CDTTornado WarningILXColes, Douglas36 min
May 24, 5:31 PM CDTSevere Thunderstorm WarningILXCumberland59 min
May 24, 5:34 PM CDTSevere Thunderstorm WarningILXChampaign36 min
May 24, 5:35 PM CDTSevere Thunderstorm WarningILXVermilion55 min
May 24, 5:49 PM CDTTornado WarningILXClark, Edgar41 min
May 24, 5:57 PM CDTTornado WarningILXColes, Douglas18 min
May 24, 5:59 PM CDTSevere Thunderstorm WarningILXEffingham46 min
May 24, 6:30 PM CDTSevere Thunderstorm WarningILXClark30 min
May 24, 6:39 PM CDTSevere Thunderstorm WarningILXClay, Richland66 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.